# SDR 2008UALA01202

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 60,016 hours, 35,395 cycles
- Engine: Ge CFM56*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Arced
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CPT L SIDE WINDOW HEATING ELEMENT NEAR CPT FWD WINDOW IS ARCING JUST AFTER T/O.  REPLACED LEFT NR 2 SLIDING WINDOW PER MM 56-12-11. AC OK FOR SERVICE.
